MathSciNet Relay Station
MathSciNet bibliographic data
MR1124982 (93a:11053) 11G18 (11G25 14G10 14G35)
Kottwitz, Robert E. Points on some Shimura varieties over finite fields. J. Amer. Math. Soc. 5 (1992), no. 2, 373–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement